Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 84, NWS Springfield, MO

July 10, 2015Shannon County, Missouri

NWS Springfield, MO issued this river flood warning at Jul 10, 2015, 8:43 AM CDT for Shannon County, Missouri. It took effect at Jul 10, 2015, 12:19 PM CDT. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Jul 10, 2015, 8:43 AM CDT (13:43 UTC)
In effect from
Jul 10, 2015, 12:19 PM CDT
Expired
Jul 11, 2015, 7:03 AM CDT
In force
19 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Shannon County, MO

The radar

The Springfield radar (KSGF), 171 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Jacks Fork at Alley Spring (ALYM7). The gauge peaked at 13.00 ft at Jul 10, 2015, 8:00 PM CDT.

actionminormoderate51007/1007/1107/12
Action stage
5.3 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07065495, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

335 
WGUS43 KSGF 101343
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 AM CDT FRI JUL 10 2015

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Jacks Fork at Alley Spring affecting Shannon County.


.This warning is based on future forecast precipitation amounts of 
1-2 inches during the next 24 hours near the river basin.
If conditions warrant...additional rises or falls may occur based on 
future precipitation and runoff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf 

&&

MOC203-110143-
/O.NEW.KSGF.FL.W.0084.150710T1930Z-150711T1200Z/
/ALYM7.1.ER.150710T1930Z.150711T0000Z.150711T0600Z.NO/
843 AM CDT FRI JUL 10 2015

* From this afternoon...until further notice.
...For the Jacks Fork at Alley Spring...
* At  8:30 AM Friday The stage was 4.8 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by this afternoon 
  and continue to rise to near 10.5 feet by this evening. The river 
  will fall below flood stage by around midnight.
* Impact...At 11.0 feet...Water flows through Alley Spring Campground 
  and isolates the 200 Area Camp Sites.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Jacks Fork River Basin
  Alley Spring      9   4.8 Fri 08 AM   6.6   3.9   3.5


&&


LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
      3717 9139                       
 

$$
4 follow-up statements
408 
WGUS43 KSGF 101634
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1134 AM CDT FRI JUL 10 2015

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Jacks Fork River at Eminence affecting Shannon County.
...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Missouri...
  The Jacks Fork at Alley Spring affecting Shannon County


.This warning is based on future forecast precipitation amounts of 
.5-1 inches during the next 24 hours near the river basins.
If conditions warrant...additional rises or falls may occur based on 
future precipitation and runoff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf 

&&

MOC203-110434-
/O.EXT.KSGF.FL.W.0084.150710T1719Z-150712T0224Z/
/ALYM7.2.ER.150710T1719Z.150711T0600Z.150711T2024Z.NO/
1134 AM CDT FRI JUL 10 2015

...For the Jacks Fork at Alley Spring...
* At 10:30 AM Friday The stage was 6.0 feet. 
* Flood stage is 9.0 feet. 
* Moderate flooding is forecast. 
* Forecast...The river will rise above flood stage by this afternoon 
  and continue to rise to near 13.5 feet by around midnight. The 
  river will fall below flood stage by tomorrow afternoon.
* Impact...At 13.0 feet...The Alley Spring Campground is completely 
  flooded.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Jacks Fork River Basin
  Alley Spring      9   6.0 Fri 10 AM  12.6   4.5   3.8


&&


LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
      3717 9139                       
 

$$

MOC203-110434-
/O.NEW.KSGF.FL.W.0085.150710T2346Z-150712T2139Z/
/EMCM7.1.ER.150710T2346Z.150711T1200Z.150711T2139Z.NO/
1134 AM CDT FRI JUL 10 2015

* From this evening...until further notice.
...For the Jacks Fork River at Eminence...
* At 10:30 AM Friday The stage was 6.2 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by this evening 
  and continue to rise to near 14.0 feet by tomorrow morning. The 
  river will fall below flood stage by tomorrow afternoon.
* Impact...At 15.0 feet...Moderate flooding occurs at and near the 
  gage site.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Jacks Fork River Basin
  Eminence         12   6.2 Fri 10 AM  14.0   5.8   3.4


&&


LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139

 

$$
366 
WGUS83 KSGF 110101
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
801 PM CDT FRI JUL 10 2015



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Jacks Fork at Alley Spring affecting Shannon County 
  Jacks Fork River at Eminence affecting Shannon County 
   
.River levels are rising quickly near Alley Spring and Eminence. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC203-111601-
/O.EXT.KSGF.FL.W.0084.000000T0000Z-150711T2348Z/
/ALYM7.2.ER.150710T1957Z.150711T0600Z.150711T1748Z.NO/
801 PM CDT FRI JUL 10 2015

...For the Jacks Fork at Alley Spring...
* At  7:30 PM Friday The stage was 12.6 feet. 
* Flood stage is 9.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 13.5 feet by 
  around midnight.  The river will fall below flood stage tomorrow 
  early afternoon.
* Impact...At 13.0 feet...The Alley Spring Campground is completely 
  flooded.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Jacks Fork River Basin
  Alley Spring      9  12.6 Fri 07 PM   4.3   3.8   3.6


&&


LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
      3717 9139                       
 

$$

MOC203-111601-
/O.EXT.KSGF.FL.W.0085.000000T0000Z-150712T1849Z/
/EMCM7.1.ER.150711T0307Z.150711T1200Z.150711T1849Z.NO/
801 PM CDT FRI JUL 10 2015

...For the Jacks Fork River at Eminence...
* At  7:30 PM Friday The stage was 10.6 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 14.0 feet by tomorrow morning.  The river will fall below 
  flood stage by tomorrow early afternoon.
* Impact...At 15.0 feet...Moderate flooding occurs at and near the 
  gage site.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Jacks Fork River Basin
  Eminence         12  10.6 Fri 07 PM   4.9   3.4   2.8


&&


LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139

 

$$
307 
WGUS83 KSGF 110253
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
953 PM CDT FRI JUL 10 2015



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Jacks Fork at Alley Spring affecting Shannon County 
   
.Excessive rain caused the Jacks Fork River to flood 
near Alley Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC203-111753-
/O.EXT.KSGF.FL.W.0084.000000T0000Z-150711T2344Z/
/ALYM7.2.ER.150710T1957Z.150711T0201Z.150711T1744Z.NO/
953 PM CDT FRI JUL 10 2015

...For the Jacks Fork at Alley Spring...
* At  9:30 PM Friday The stage was 12.6 feet. 
* Flood stage is 9.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.

* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* Impact...At 13.0 feet...The Alley Spring Campground is completely 
  flooded.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Jacks Fork River Basin
  Alley Spring      9  12.6 Fri 09 PM   4.7   4.0   3.6


&&


LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
      3717 9139                       
 

$$
342 
WGUS83 KSGF 111203
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 AM CDT SAT JUL 11 2015

...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Jacks Fork at Alley Spring affecting Shannon County
  Jacks Fork River at Eminence affecting Shannon County
 
 
 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  James River at Galena affecting Stone County 
   
.The river has crested and will continue to fall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC209-120303-
/O.EXT.KSGF.FL.W.0077.000000T0000Z-150713T0515Z/
/GLNM7.1.ER.150710T0539Z.150711T1001Z.150712T0515Z.NO/
703 AM CDT SAT JUL 11 2015

...For the James River at Galena...
* At  6:46 AM Saturday The stage was 23.2 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.

* Forecast...The river will continue to fall to below flood stage by 
  around midnight.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

James River Basin
  Galena           15  23.2 Sat 07 AM  13.1   9.2   8.1


&&


LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340

 

$$

MOC203-111233-
/O.CAN.KSGF.FL.W.0084.000000T0000Z-150711T2344Z/
/ALYM7.2.ER.150710T1957Z.150711T0201Z.150711T0738Z.NO/
703 AM CDT SAT JUL 11 2015

The Flood Warning has been cancelled for  The Jacks Fork at Alley 
Spring.* At  6:30 AM Saturday The stage was 6.9 feet. 
* Flood stage is 9.0 feet. 
* Forecast...The river will continue to fall to 4.4 feet by tomorrow 
  morning.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Jacks Fork River Basin
  Alley Spring      9   6.9 Sat 06 AM   4.4   3.7   3.4


&&


LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
      3717 9139                       
 

$$

MOC203-111233-
/O.CAN.KSGF.FL.W.0085.000000T0000Z-150712T1849Z/
/EMCM7.1.ER.150711T0149Z.150711T0445Z.150711T0812Z.NO/
703 AM CDT SAT JUL 11 2015

The Flood Warning has been cancelled for  The Jacks Fork River at 
Eminence.* At  6:30 AM Saturday The stage was 9.0 feet. 
* Flood stage is 12.0 feet. 
* Forecast...The river will continue to fall to 3.8 feet by tomorrow 
  morning.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Jacks Fork River Basin
  Eminence         12   9.0 Sat 06 AM   3.8   3.0   2.7


&&


LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139

 
BURCHFIELD
$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jul 10, 6:22 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jul 10, 6:22 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 AM CDT Fri Jul 10 2015

.SHORT TERM...(Today and Tonight)
Issued at 310 AM CDT FRI JUL 10 2015

Convection had reignited during the overnight hours across far
southern Missouri as the strengthening low level jet interacted
with the 925 MB boundary. This activity was bringing more heavy
rainfall to areas that don't need it and resulting in renewed
flash flooding.

There is a significant flood risk across portions of southern
Missouri generally along the Highway 60 corridor where storms are
expected to train through the early morning hours.

Expect this activity to continue through sunrise then gradually
weaken and lift northeast by the mid to late morning hours.

A surface warm front will lift north across the area today as the
upper level ridge begins to expand northward. Meanwhile another
minor shortwave or vorticity lobe will track from Kansas toward
northern Missouri today. These features along with moderate
instability will support additional isolated to scattered
convection this afternoon mainly across central Missouri. A few
strong to marginally severe storms cannot be ruled out given
stronger surface heating and resulting destabilization.

Expect convective activity to wane this evening and any overnight
convection to fire well north of the area along the retreating
warm front and shortwave.

.LONG TERM...(Saturday through Thursday)
Issued at 310 AM CDT FRI JUL 10 2015

The upper level ridge will become a more dominant factor this
weekend as it expands northward a bit and retrogrades to the west.
Returning southerly flow and rising 500 MB heights will result in
seasonably hot and humid weather conditions along with welcome
sunshine and a break in the rain.

The periodic chance for showers and storms will return next week
as the ridge flattens once again and shortwaves track along the
northern periphery of the ridge. The main belt of westerlies will
remain north of the area but there will be enough influence from
passing disturbances and sagging boundaries to support at least a
chance of convection at times. Otherwise seasonably warm and humid
weather is expected.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 619 AM CDT FRI JUL 10 2015

Pilots can expect improving conditions today as a warm front lifts
north across the area. Patchy fog and low stratus will result in
some MVFR to locally IFR conditions early this morning. Scattered
shower and thunderstorm development today will be primarily north
of the terminal sites.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 AM CDT this morning FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH until 7 AM CDT this morning FOR KSZ073-097-101.

&&

SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Foster
Hazardous weather outlook, Jul 10, 3:07 AM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 AM CDT FRI JUL 10 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
307 AM CDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  SIGNIFICANT FLOODING RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL CONTINUE
TO IMPACT FAR SOUTHERN MISSOURI GENERALLY ALONG THE HIGHWAY 60
CORRIDOR THROUGH EARLY THIS MORNING. TORRENTIAL RAINFALL RATES
WILL RESULT IN CONTINUED OR WORSENING FLOODING ACROSS PORTIONS OF
SOUTHERN MISSOURI ESPECIALLY ALONG THE HIGHWAY 60 CORRIDOR.

ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS
EXPECTED DURING THE DAY ACROSS ALL OF THE OUTLOOK AREA. THE
GREATER COVERAGE OF STORMS THIS AFTERNOON WILL BE ACROSS CENTRAL
MISSOURI. MODERATE INSTABILITY MAY SUPPORT A FEW STRONG TO
MARGINALLY SEVERE STORMS WITH WIND GUSTS TO AROUND 50 MPH AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RESIDUAL FLOODING WILL CONTINUE ON MANY LOW WATER CROSSINGS AND
SOME RIVERS INTO THIS WEEKEND.

AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE MID 90 TO AROUND
100 DEGREES FROM THIS WEEKEND INTO EARLY NEXT WEEK.

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS ACROSS PORTIONS
OF THE OUTLOOK AREA FROM MONDAY NIGHT THROUGH THE REMAINDER OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jul 10, 6:19 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
619 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      HOUSTON                 37.33N 91.96W
07/10/2015                   TEXAS              MO   EMERGENCY MNGR

            NUMEROUS COUNTY ROADS THROUGHOUT TEXAS COUNTY ARE
            FLOODED. DOGS BLUFF CREEK IS FLOODING MANY PLACES OUTSIDE
            OF HOUSTON. MINERAL DRIVE NEAR HOUSTON IS FLOODED

&&

BURCHFIELD
Local storm report, Jul 10, 6:25 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      HOUSTON                 37.33N 91.96W
07/10/2015                   TEXAS              MO   EMERGENCY MNGR

            NUMEROUS COUNTY ROADS THROUGHOUT TEXAS COUNTY ARE
            FLOODED. DOGS BLUFF ACCESS IS FLOODED ALONG THE BIG PINEY
            RIVER OUTSIDE OF HOUSTON. MINERAL DRIVE NEAR HOUSTON IS
            FLOODED

&&

BURCHFIELD
Local storm report, Jul 10, 6:31 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FLASH FLOOD      4 NNE BRUNER            37.07N 92.97W
07/10/2015                   CHRISTIAN          MO   911 CALL CENTER

            WATER RESCUE IN PROGRESS AT FINLEY CREEK ALONG HIGHWAY KK

&&

BURCHFIELD
Local storm report, Jul 10, 7:27 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     FLASH FLOOD      NORWOOD                 37.11N 92.41W
07/10/2015                   WRIGHT             MO   LAW ENFORCEMENT

            MOBILE HOMES AND RESIDENCES HAVE WATER UP TO THEM. SOME
            UP TO THE FOUNDATION. ONE MOBILE HOME HAS PROPANE TANK
            FLOATING NEXT TO IT. ONE HOME HAD BASEMENT FLOODED. NO
            EVAUCATIONS AT THIS TIME.

&&

BURCHFIELD
Local storm report, Jul 10, 8:36 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
836 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     HEAVY RAIN       EAGLE ROCK              36.55N 93.75W
07/10/2015  M3.11 INCH       BARRY              MO   COCORAHS

            3.11 INCHES RAINFALL YESTERDAY. TOTAL SINCE JULY 1ST IS
            10.00 INCHES

&&

BURCHFIELD
Local storm report, Jul 10, 8:39 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
839 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLASH FLOOD      1 E HARTVILLE           37.25N 92.49W
07/10/2015                   WRIGHT             MO   LAW ENFORCEMENT

            HIGHWAY 38 JUST EAST OF HARTVILLE IS NOW CLOSED DUE TO
            FLOODING

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:59 PM CDTSpecial Weather StatementSGFTaney31 min
Jul 9, 8:14 PM CDTSpecial Weather StatementSGFOzark31 min
Jul 9, 8:44 PM CDTSpecial Weather StatementSGFOzark46 min
Jul 9, 8:53 PM CDTAreal Flood WarningSGFDent, Howell, Oregon, Ozark, Shannon, Texas38 hr
Jul 10, 12:09 AM CDTFlash Flood WarningSGFChristian, Douglas, Stone, Taney6 hr
Jul 10, 2:27 AM CDTFlash Flood WarningSGFGreene, Webster, Wright7 hr
Jul 10, 4:05 AM CDTFlash Flood WarningSGFHowell, Shannon, Texas6 hr
Jul 10, 4:57 AM CDTRiver Flood WarningSGFPulaski50 hr
Jul 10, 5:19 AM CDTRiver Flood WarningSGFLaclede54 hr
Jul 10, 11:34 AM CDTRiver Flood WarningSGFShannon53 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.